# SDR IPXA09855411

- Difficulty date: January 25, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING L/E 1 LAYER EXTERIOR DOUBLER STA XFS 521 FAILS APPENDIX H.  NOT ENOUGH FASTENER ROWS AND MADE OF STEEL.  FABRICATED REPAIR DOUBLER PER REO G12605 REV IR.  INSTALLED REPAIR DOUBLER PER REO G12605.
